# SDR SWAA2017011711226

- Difficulty date: January 3, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 63,058 hours, 36,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 113A9352
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERNAL TAIL CONE SKIN DELAMINATED AT BS 1156+10.    REPAIRED THE SKIN IAW SRM.
